MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC INFINITY OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MEDTRONIC SOFAMOR DANEK USA, INC INFINITY OCCIPITOCERVICAL UPPER THORACIC SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 3602536
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis#: 703805582:3602536, lot# rm18a013.Visual and optical examination identified that the hex of the cone set screw has been stripped.The stripped cone set screw is consistent with over-torque.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider via a manufacturer representative regarding a patient with trauma.It was reported that the lateral set screw stripped as surgeon was attempting to final tighten.The device was replaced, and will be returned.There were no symptoms reported.There were no further complications reported regarding the event.On (b)(6) 2020, (rep) additional information was received from manufacturer representative regarding a patient with occiput to c4 p osterior fusion (levels implanted-occiput to c4) due to trauma.

Brand Name
INFINITY OCCIPITOCERVICAL UPPER THORACIC SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key10539976
Report Number1030489-2020-01291
Device Sequence Number11520087
Product Code KWP
UDI-Device Identifier00643169527676
UDI-Public00643169527676
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K163375
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3602536
Device Catalogue Number3602536
Device Lot NumberRM18A013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2020
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR
Patient Weight97